MathSciNet Relay Station
MathSciNet bibliographic data
MR2185816 90C31 (49J52 49K40)
Mordukhovich, Boris S.; Nam, Nguyen Mau Variational stability and marginal functions via generalized differentiation. Math. Oper. Res. 30 (2005), no. 4, 800–816.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement